| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Spinal Cord Injury (2432)
| Date of Event |
10/11/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Based on the reported information, it does not appear that the creo mis device directly contributed to the arrest; however, it may have been necessary to complete additional surgical steps before the patient could be repositioned supine to receive resuscitative efforts.
Event or Problem Description
The description of the event states that haloing was observed around the transition screw.Haloing is an indication of screw movement post-operatively, suggesting that fixation was compromised at this level.It's possible that this could have been caused by excessive stress, improper screw sizing, poor bone purchase, or pseudoarthrosis at that level.The screw was not returned for evaluation and the radiographic images were not available.The exact cause of the reported issue cannot be determined.